Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV tests
Jun 25, 2007

Hello Dr. How are you? I have taken numerous HIV anti-body tests. All have returned negagtive. I can not get the thought out of my head that about a year ago I contracted HIV. I had the test done at 3 and 6 months. I continue to have symptoms since I had oral sex with a women. I continue to get white patches on my tounge and mouth. I went to an ENT and they removed the patch from my tounge. The said it was not cancerous, but had no explanation. Now it has returned and is also on the sides of my mouth. I went to the doctor this week and was told "Not to worry about it." I also have small bumps on my arms... the dermatologist said it was staph. However, even after the treatment and a follow up it is still on my arms. Is it possible that I have HIV and it hasn't shown up yet? Please reply. A donation is on its way.

Thank you, take care;

John

Response from Dr. Frascino

Hello John,

A negative HIV test trumps HIV "symptoms" each and every time. Your negative HIV tests out to six months are definitive and conclusive. HIV is not your problem. No way. No how.

I cannot diagnose the cause of your tongue or skin symptoms over the Internet. However, what I can do with great certainty is advise you what is not causing them: it's not HIV!

If your mouth and skin symptoms persist, you should follow up with your ENT and dermatologist. However, if they advise "not to worry about it," I suggest you accept this advice!

Good luck, John. Remember, HIV is not your problem!

Dr. Bob



Previous
HIV and Scabies
Next
Test results from Dubai(donation done as promised)

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement